# SDR ABXA010250

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558412
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT FS 1230 BETWEEN LONGERON 33 - 34 RIGHT, Z-FITTING CORRODED.  REPLACED Z-FITTING IAW DC8 SRM 53-2-0, AND DC8 SRM 51.
